MAUDE Adverse Event Report: EB EXC GRN 30IN 0 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

EB EXC GRN 30IN 0 S/A CT-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X424H
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: could you please provide the lot number? this was not available.How was the procedure completed? the surgeon continued to use the ethibond but was unhappy that it frays when using the robot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a robotic assisted low anterior rectopexy procedure on (b)(6) 2021 and suture was used.During the procedure, the surgeon mentioned that when using the suture with the robot that the suture seems to shred easily while tying the knots and it is difficult to manage.There were no patient consequences reported.Additional information was requested.

Brand Name
EB EXC GRN 30IN 0 S/A CT-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
MDR Report Key12753642
Report Number2210968-2021-10917
Device Sequence Number14590186
Product Code GAT
UDI-Device Identifier10705031057272
UDI-Public10705031057272
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX424H
Device Catalogue NumberX424H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1